Skip to main content

Continuity of multilinear operators on Triebel-Lizorkin spaces

Abstract

The continuity of some multilinear operators related to certain convolution operators on the Triebel-Lizorkin space is obtained. The operators include Littlewood-Paley operator and Marcinkiewicz operator.

[123456789101112]

References

  1. 1.

    Chanillo S: A note on commutators. Indiana University Mathematics Journal 1982,31(1):7–16. 10.1512/iumj.1982.31.31002

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Chen W: A Besov estimate for multilinear singular integrals. Acta Mathematica Sinica. English Series 2000,16(4):613–626. 10.1007/s101140000059

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    Cohen J: A sharp estimate for a multilinear singular integral in. Indiana University Mathematics Journal 1981,30(5):693–702. 10.1512/iumj.1981.30.30053

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Cohen J, Gosselin JA: On multilinear singular integrals on. Studia Mathematica 1982,72(3):199–223.

    MathSciNet  MATH  Google Scholar 

  5. 5.

    Cohen J, Gosselin JA: A BMO estimate for multilinear singular integrals. Illinois Journal of Mathematics 1986,30(3):445–464.

    MathSciNet  MATH  Google Scholar 

  6. 6.

    Coifman RR, Rochberg R, Weiss G: Factorization theorems for Hardy spaces in several variables. Annals of Mathematics. Second Series 1976,103(3):611–635. 10.2307/1970954

    MathSciNet  Article  MATH  Google Scholar 

  7. 7.

    Ding Y, Lu SZ: Weighted boundedness for a class of rough multilinear operators. Acta Mathematica Sinica. English Series 2001,17(3):517–526. 10.1007/s101140100113

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Janson S: Mean oscillation and commutators of singular integral operators. Arkiv för Matematik 1978,16(2):263–270. 10.1007/BF02386000

    MathSciNet  Article  MATH  Google Scholar 

  9. 9.

    Paluszyński M: Characterization of the Besov spaces via the commutator operator of Coifman, Rochberg and Weiss. Indiana University Mathematics Journal 1995,44(1):1–17.

    MathSciNet  MATH  Google Scholar 

  10. 10.

    Stein EM: Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Mathematical Series. Volume 43. Princeton University Press, New Jersey; 1993:xiv+695.

    Google Scholar 

  11. 11.

    Torchinsky A: Real-Variable Methods in Harmonic Analysis, Pure and Applied Mathematics. Volume 123. Academic Press, Florida; 1986:xii+462.

    Google Scholar 

  12. 12.

    Torchinsky A, Wang SL: A note on the Marcinkiewicz integral. Colloquium Mathematicum 1990,60/61(1):235–243.

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Lanzhe Liu.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Liu, L. Continuity of multilinear operators on Triebel-Lizorkin spaces. J Inequal Appl 2006, 58473 (2006). https://doi.org/10.1155/JIA/2006/58473

Download citation

Keywords

  • Convolution Operator
  • Multilinear Operator
\